Publications by Nadia S. Larsen
- (with H. Osaka), Extremal richness of multiplier algebras and corona
algebras of simple C*-algebras, J. Operator Theory, 38 (1997),
131-149.
- Non-unital semigroup crossed products, Math. Proc. Royal
Irish Acad. (2) 100A (2000), 205-218.
- (with I. Raeburn), Faithful representations of crossed products
by actions of N^k, Math. Scand. 89 (2001), 283-296.
- Semigroup crossed products, Ph.D.-thesis, University
of Copenhagen, HCØ Tryk, June 2000.
- (with I. F. Putnam and I. Raeburn),
The two-prime analogue of the Hecke
C*-algebra of Bost and Connes, Indiana Univ. Math. J. 51
(2002), 171-186.
- (with I. Raeburn)
Representations of Hecke algebras and dilations of semigroup crossed
products, J. London Math. Soc. 66 (2002), 198-212.
-
Crossed products by semigroups of endomorphisms and groups of partial
automorphisms, Can. Math. Bull. 46 (2003), 98-112.
- (with M. Laca),
Hecke algebras of semidirect products,
Proc. Amer. Math. Soc. 131 (2003), 2189-2199.
- (with M. Laca),
Errata to "Hecke algebras of semidirect products",
Proc. Amer. Math. Soc. 133 (2005), 1255-1256.
- (with N. Brownlowe, I. F. Putnam and I. Raeburn),
Subquotients of Hecke C*-algebras, Ergodic Theory Dynam. Sys. 25
(2005), 1503-1520.
- (with I. Raeburn),
From filters to wavelets via direct limits, Operator Theory, Operator
Algebras, and Applications, Contemp. Math., vol. 414, Amer. Math.
Soc., 2006, pages 35-40.
- (with I. Raeburn),
Projective multi-resolution analyses arising from direct limits of Hilbert modules. Dedicated to the memory of G. K. Pedersen., Math. Scand. 100 (2007), 317-360.
- (with M. Laca and S. Neshveyev),
Phase transition in the Connes-Marcolli GL_2-system,
arXiv:math.OA/0609315, to appear
in J. Noncommut. Geom.
- (with M. Laca and S. Neshveyev),
Hecke algebras of semidirect products and the finite part
of the Connes-Marcolli C*-algebra,
arXiv:math.OA/0609316, to appear
in Adv. Math.
-
Crossed products by abelian semigroups via transfer operators,
arXiv:math.OA/0502307.
- (with M. B. Landstad),
Generalised Hecke algebras and C*-completions,
arXiv:math.OA/0609386.